# SDR AWXA200501414

- Difficulty date: October 27, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED INTERCOSTAL CRACKED ON THE AFT SIDE OF BS 328 BEAM AT BL 45L AND WL 208.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL AT BS 328 BEAM, BL 45L, AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G.
